IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article

On Non-existence of Markov Equilibria in Competitive-Market Economies

  • Santos, Manuel S.
Registered author(s):

    No abstract is available for this item.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.sciencedirect.com/science/article/pii/S0022-0531(01)92840-6
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Elsevier in its journal Journal of Economic Theory.

    Volume (Year): 105 (2002)
    Issue (Month): 1 (July)
    Pages: 73-98

    as
    in new window

    Handle: RePEc:eee:jetheo:v:105:y:2002:i:1:p:73-98
    Contact details of provider: Web page: http://www.elsevier.com/locate/inca/622869

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Kehoe, Timothy J & Levine, David K & Romer, Paul M, 1992. "On Characterizing Equilibria of Economies with Externalities and Taxes as Solutions to Optimization Problems," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 2(1), pages 43-68, January.
    2. Michele Boldrin & Aldo Rustichini, 2010. "Growth and Indeterminacy in Dynamic Models with Externalities," Levine's Working Paper Archive 1382, David K. Levine.
    3. Lawrence J. Christiano & Jonas D. M. Fisher, 1994. "Algorithms for solving dynamic models with occasionally binding constraints," Staff Report 171, Federal Reserve Bank of Minneapolis.
    4. Santos, Manuel S. & Vila, Jean-Luc, 1991. "Smoothness of the policy function in continuous-time economic models : The one-dimensional case," Journal of Economic Dynamics and Control, Elsevier, vol. 15(4), pages 741-753, October.
    5. Giovannini, A. & Labadie, P., 1989. "Esset Prices And Interest Rates In Cash-In-Advance Models," Papers 456, Stockholm - International Economic Studies.
    6. Ortigueira, Salvador & Santos, Manuel S., 2001. "Equilibrium Dynamics in a Two-Sector Model with Taxes," Working Papers 01-17, Cornell University, Center for Analytic Economics.
    7. Nancy L. Stokey & Sergio Rebelo, 1993. "Growth Effects of Flat-Rate Taxes," NBER Working Papers 4426, National Bureau of Economic Research, Inc.
    8. Antonio Ladrón-de-Guevara & Salvador Ortigueira & Manuel S. Santos, 1999. "A Two-Sector Model of Endogenous Growth with Leisure," Review of Economic Studies, Oxford University Press, vol. 66(3), pages 609-631.
    9. Santos, Manuel S. & Ortigueira, Salvador & Ladrón de Guevara, Antonio, 1994. "Equilibrium dynamics in two-sector models of endogenous growth," UC3M Working papers. Economics 2913, Universidad Carlos III de Madrid. Departamento de Economía.
    10. Bernheim, B. Douglas & Ray, Debraj, 1989. "Markov perfect equilibria in altruistic growth economies with production uncertainty," Journal of Economic Theory, Elsevier, vol. 47(1), pages 195-202, February.
    11. Lucas, Robert E, Jr & Prescott, Edward C, 1971. "Investment Under Uncertainty," Econometrica, Econometric Society, vol. 39(5), pages 659-81, September.
    12. Lucas, Robert E, Jr & Stokey, Nancy L, 1987. "Money and Interest in a Cash-in-Advance Economy," Econometrica, Econometric Society, vol. 55(3), pages 491-513, May.
    13. Mino, Kazuo, 1996. "Analysis of a Two-Sector Model of Endogenous Growth with Capital Income Taxation," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 37(1), pages 227-51, February.
    14. Benhabib, Jess & Farmer, Roger E.A., 1999. "Indeterminacy and sunspots in macroeconomics," Handbook of Macroeconomics, in: J. B. Taylor & M. Woodford (ed.), Handbook of Macroeconomics, edition 1, volume 1, chapter 6, pages 387-448 Elsevier.
    15. Russell Davidson & Richard Harris, 1981. "Non-Convexities in Continuous Time Investment Theory," Review of Economic Studies, Oxford University Press, vol. 48(2), pages 235-253.
    16. McGrattan, Ellen R., 1994. "A note on computing competitive equilibria in linear models," Journal of Economic Dynamics and Control, Elsevier, vol. 18(1), pages 149-160, January.
    17. Becker, Robert A., 1985. "Capital income taxation and perfect foresight," Journal of Public Economics, Elsevier, vol. 26(2), pages 147-167, March.
    18. Alexandre Scheinkman, Jose, 1976. "On optimal steady states of n-sector growth models when utility is discounted," Journal of Economic Theory, Elsevier, vol. 12(1), pages 11-30, February.
    19. Rustichini, Aldo, 1998. "Dynamic Programming Solution of Incentive Constrained Problems," Journal of Economic Theory, Elsevier, vol. 78(2), pages 329-354, February.
    20. Skiba, A K, 1978. "Optimal Growth with a Convex-Concave Production Function," Econometrica, Econometric Society, vol. 46(3), pages 527-39, May.
    21. Bizer, David S & Judd, Kenneth L, 1989. "Taxation and Uncertainty," American Economic Review, American Economic Association, vol. 79(2), pages 331-36, May.
    22. Coleman, Wilbur John, II, 1991. "Equilibrium in a Production Economy with an Income Tax," Econometrica, Econometric Society, vol. 59(4), pages 1091-1104, July.
    23. Manuel S. Santos, 2000. "Accuracy of Numerical Solutions using the Euler Equation Residuals," Econometrica, Econometric Society, vol. 68(6), pages 1377-1402, November.
    24. Wolfgang Leininger, 1986. "The Existence of Perfect Equilibria in a Model of Growth with Altruism between Generations," Review of Economic Studies, Oxford University Press, vol. 53(3), pages 349-367.
    25. Xavier Raurich, 2001. "Indeterminancy and Government Spending in a Two-Sector Model of Endogenous Growth," Review of Economic Dynamics, Elsevier for the Society for Economic Dynamics, vol. 4(1), pages 210-229, January.
    26. Prescott, Edward C & Mehra, Rajnish, 1980. "Recursive Competitive Equilibrium: The Case of Homogeneous Households," Econometrica, Econometric Society, vol. 48(6), pages 1365-79, September.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:105:y:2002:i:1:p:73-98. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.